# SDR RAIA970426

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3442 · Weather Radar System
- Part: Antenna Drive
- Part number: 6222502001
- Condition: Failed
- Location: Nose
- Part time: 6,771 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEC - FLT 7303 - WEATHER RADAR WILL NOT PAINT WEATHER IN ANY MODE.  MAINTENANCE REPLACED RADAR ANTENNA DRIVE.  (X)
